Excessive Apixaban Concentrations in a Bleeding Patient Treated With Pharmacological Reversal and Extracorporal Removal-A Case Report.
Аннотация
In trauma, even therapeutic apixaban levels can significantly exacerbate bleeding. In cases of overdose, the risk of prolonged, life-threatening hemorrhage increases substantially, necessitating targeted interventions, such as pharmacological reversal agents. Rapid identification of elevated anticoagulant levels is crucial to initiate specific countermeasures and limit blood loss, and point-of-care testing may facilitate timely treatment. In our case of an extreme overdose of apixaban (max 5664.24 ng/mL, first report of such high amount) has resulted in serious and life-threatening clinical symptoms due to sustained multiple injuries. It is still a debate which therapies prove the most efficacious, whereby the vast surplus of apixaban and the short half-life of andexanet alfa must be considered. This case, in which high apixaban concentration persisted, might help to shed light on these issues.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.